# SDR USAASB02215

- Difficulty date: November 21, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591477
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE, THE SLIDE HAD DIFFICULTY RELEASING FROM THE COMPARTMENT COVER.  AFTER DEPLOYMENT, THE FORWARD UPPER CORNER WAS BOUND UP AGAINST THE DOOR.  SLIDE WAS ROLLED AFT AND WOULD NOT HAVE BEEN USEABLE FOR EXIT.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE ASSEMBLY.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE PERFORMED AT THE FORWARD RIGHT SERVICE DOOR POSITION PER USAIRWAYS POLICY AND PROCEDURES.  (M)
